Great job getting off of these.I have your answer.The key lies in that one pill.flush them and you will feel alot better in about 5 days.That pill is keeping you where you are.That is often the trouble with tapering.People who can taper do really well but they have an emotional attachment to that last little bit.Kind of like a relationship in which you keep having to see the person after the breakup.It is very hard to get over if you keep placing yourself in that persons life.Hope this helps
I believe you are right, i have to quit taking that 1 pill a day. Ill be happy once I get past the withdrawals, unfortunately depression is something i'm gonna have to deal with for a while. thanks so much the advice:)
Youve done great weaning yourself down! If you are going to have a few days then stock up on gatorade & vitamins & go cold turkey. Your WD shouldnt be too severe off of one hydro a day. The energy level may not be the same at first but it will come back & you will get some great advice for dealing with the WD if it does get bad. The Thomas Recipe is on here, search it and get the things you need. You can do this! I stopped cold turkey (after a joke of a taper) 14 days ago & I have six children, own a painting/log cabin restoration business, have another job of teaching tarot card reading classes and go to school at night. I did it and so can you. The rewards are worth every second of the WD, I promise.
I have depression issues too but it is a real walk in the park compared to the pill induced depression/wd
They are easily confused but you can definitely expect that it will get alot better once you get the pills behind you.You can do it!!
Quitting from one pill a day shouldn't be too painful. It's important that you treat yourself with care - staying hydrated is SO important - your withdrawals will be magnified if you allow yourself to become dehydrated. Eat as well as you can - even if you don't feel like it - and keep active...it will speed your recovery.
Make sure you fortify your diet with vitamins and supplements as indicated in the Thomas recipe and the amino acid protocol. Ltyrosine will help with energy, along with the Whey protein - or whatever type of protein drink you prefer.
You can do this - you just have to get rid of those pills.
If you start feeling depressed or anxious, you can always post - someone is always here to lend an ear.
Well wishes to you...
Congratulations on weening yourself down on your own. that is a huge accomplishment! I was never able to do it. Every time i bought them i would say ok im going to taper down just to buy more and more. You are very strong willed. Now you have to get rid of that 1 pill a day. You could take half for a couple days then go to 0. that would probably leave you with very little withdrawals. The depression is normal. Your brain has adjusted to the large amounts of dopamine these pills provided. Since your taking much less than before your brain is adjusting to not having it anymore. It will take some time for everything to get back to normal. The best way to handle it is to push yourself to get out. Hang with friends, with positive people. Find someone you can trust to talk to. Excersize is great when you feel up to it. It actually releases natural endorphins in your brain. You will enjoy life again without these pills. Take the time, 1 day at a time. you will feel better than ever. - Good luck!